Santa Fe Comic Con
October 24-26th Friday through Sunday Santa Fe, New Mexico

New Mexico Tri Con featuring Horror, Sci Fi and Comic Books all rolled into the best for Santa Fe Comic Con

Following the 7th successful show of Albuquerque Comic Con Santa Fe Comic Con will bring the same quality and fun to the Santa Fe Community.

At the Buffalo Thunder Casino and Resort just outside of Santa Fe New Mexico.

Days
Hours
Minutes
Get Tickets NOw!

 At the Buffalo Thunder Casino and Resort just outside of Santa Fe New Mexico.

billboard

With all this great stuff, who wouldn’t want to book a room at the nicest resort property in the state, and stay all three days for a comic book convention like no other? We will have food, 24 hour events, cosplay lounge for our costumed guests to rest, panels with all our celebrities, photo opportunities, and after parties for the die hard fans. We hope to see you all soon.

buffalo_thunder_comp

email acomiccon@gmail.com for questions

Program Schedule
More Info
Program events

Hours of Operations

Thursday Launch Party Location and Time TBD

Friday 4pm-8pm (Celebrities do not come to this preview night)

After Party 10pm-12

Saturday 10am- 8pm

Film Screening 6pm-Midnight

Sunday 10am to 6pm

Panel Schedule

Saturday:

Panel Room A

10-10:45

11-11:45

12-12:45

1-1:45

2-2:45

3-3:45

4-4:45

5-5:45

6-6:45

7-7:45

Panel Room B

10-10:45

11-11:45

12-12:45

1-1:45

2-2:45

3-3:45

4-4:45

5-5:45

6-6:45

7-7:45

Sunday

Panel Room A

10-10:45

11-11:45

12-12:45

1-1:45

2-2:45

3-3:45

4-4:45

5-5:45

Panel Room B

10-10:45

11-11:45

12-12:45

1-1:45

2-2:45

3-3:45

4-4:45

5-5:45

Concerts and Night Life

Friday Night Oct 24th 8pm-10pm Harp Twins Playing in the Vista Ball Room
Friday Night Oct 24th 10pm to Midnight – Ari Lehman the First Jason Launch Party Concert at Buffalo Thunder Shadeh Night Club

Saturday Night Oct 25th 8pm to 1am Sadeh Night Club official club party with Ari Lehman, Harp Twins, and DJ Saunders

Open Wound Film Festival

FRIDAY 4pm – 8pm:
Trailers/Teasers 4:10pm – 4:20pm (10 mins)
World of Death 4:20pm – 5:50pm (90 mins) Potential filmmakers in audience, Q&A? (15 mins tops)
Friday 13th w/ Ari in audience 6pm (95 mins) post Q&A until 8 pm.

SATURDAY 10am – 8pm
Trailers/Teasers 10:15am – 10:25am (10 mins)
*** Blood Runs Black 10:30am – 11:50pm (80 mins)
*** ERNIE HUDSON Man In The Silo (60 mins) 12:00pm – 1:15pm (Panel/Q&A after?)
*** 7-75 minute film selections 1:30pm – 3:30pm (117 mins)
-The Stomach, Carolina Parakeet, Insane, The Chosen, Waterborne, Let God Sort Them Out, House Call, Dead Hearts.
*** The Sacrament 4:00pm – 5:35pm (95 mins)
7 Minutes Short Film Competition winners/screeners 545pm – 6:30pm (48 Mins)
*** -Umbrella Factory, Pity, Bernard, Use Your Head, Project:EGO, Second Wind, ÔMÕIs For Montage, Mean Teddies, Possessed Forklift of Death, Zombies4Kids, The Visitant.
*** The Perfect Husband 630pm (85 mins) BEST FEATURE WINNER
LINDA BLAIR PRESENTS AWARDS for only competition films and best indie feature 8pm – 820pm. Then introduce…
The Exoricist 830pm – 10:30pm (122 mins) (intending to bleed over into start of our later after party stuff)

SATURDAY AFTER PARTIES IN BAR:
6-9pm Monster Prom/Flash Mob/DJ
9-10pm clear out bar of underage patrons
10pm horror themed burlesque (60 mins)
11:15pm Ari Lehman performance (60 mins?)

*** DURING AFTER PARTY IN SCREENING ROOM: We had also proposed potentially still showing films in the film room during the after parties? Here are some options that we could be screening during the after parties too:
Rabid Love
Home Sweet Home
Trailers/Teasers
Our Favorite Horror Films

SUNDAY 10am – 6pm
Teasers/Trailers 10:10am – 10:20am (10 mins)
Addams Family 10:20am – 11:50am (100 mins)
*** BACKUP 7-75 minute films 12:00pm – 1:40pm (98:30 mins)
*** – American Hell, Nocture, , The Rivalry, I Am Monster, Product of Hate, The Nightmare, Toybox.
*** Phobia 1:45pm – 3:10pm(85 mins)
*** NM FILMAKER SHOWCASE 3:30pm – 4:30pm(61 Mins)
-Dead Tapes Trailer, Sitter, The Participant, Halfway House,
Retina, Stump, Intruder, Zombiewood. (Panel w/ Local Filmmakers?)
Lazarus 4:30pm – 6pm (90 mins)
6pm CLOSED

Is there ANYTHING that conflicts w this room and us screening films the whole time in this room? I need to know IMMEDIATELY to adjust schedule before we announce films in case I can no longer include all listed to shorten times.

Guest Lineup
More Info
Bm4RJcgCcAArEPg
Rashaad Santiago

  Faceoff Season 6 Winner

More Info
Grossman
Naomi Grossman

Pepper from American Horror Story, Naomi is returning to her home town of Santa Fe for the Santa Fe Comic Con. She will be selling autographs, photo ops, and speaking to fans. HOT NEWS Facebook

More Info
Hudson
Ernie Hudson

World Famous actor Ernie Hudson best know for his role in Ghost Busters as Winston Zeddemore. His other roles in Television and Film have made him one of the most sought after stars in hollywood. His acting and directing career has not slowed down since it launched.  Cult Shows to his credit come from the…

More Info
Bennett
Manu Bennett

Manu Bennett is one of the fastest growing action stars in the film industry. From The Hobbit Trilogy, to Spartacus, to Arrow. Manu has been getting called to do so many acting jobs that he is soon to be out of our reach to bring out for events such as Comic Con. It is in…

More Info
Jim Popshop
Jim Ferguson

Jim Ferguson is a pop culture artist and retired NASA video engineer. Jim is a regular artist at Gallery 1988 in Hollywood and has created licensed art work for The Princess Bride, Adventure Time, Shaun of the Dead, Hot Fuzz, Ghostbusters and more. www.etsy.com/shop/Jimbeanus www.facebook.com/Jimbeanus www.twitter.com/Jimbeanus www.instagram.com/jimbeanus

More Info

Sponsors

  • image002
  • Design2